# SDR WRNA200700027

- Difficulty date: May 31, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 102,659 hours, 19,015 cycles
- Engine: Ge CF650E2
- Engine time: 77,660 hours, 14,020 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650E2
- Part serial: 528348
- Condition: Unserviceable
- Location: Nr
- Part time: 77,660 hours, 14,020 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF, DURING CLIMB NR 1 ENGINE EXPERIENCED MULTIPLE STALLS.  POWER WAS REDUCED, 160,000 POUNDS OF FUEL WERE DUMPED.  AIRCRAFT RETURNED TO FIELD AND MADE A SAFE LANDING.  ENGINE WAS VISUALLY AND BORESCOPE INSPECTED PER BOEING MM 72-00-00 PAGE 680Q WITH NO FAULTS FOUND.  ON GROUND POWER RUN, ENGINE COMPRESSOR STALLED, ENGINE WAS GIVEN A COMPLETE BORESCOPE, TWO 3 INCH CONNECTING CRACKS WITH MISSING MATERIAL WERE FOUND ON THE AIR CLEANER ASSY UTILIZING THE B-3-1 PORT.  AIRCRAFT FERRIED TO HKG WHERE THE NR 1 ENGINE WAS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
